How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32757
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Hi, I was wondering if you could help. I am 3/4 months late

Resolved Question:

Hi, I was wondering if you could help. I am 3/4 months late for my period but I've done countless pregnancy tests and they've all come back negative. I haven't had the contraceptive injection since July. Yet still no period. Do you have any idea what this could be?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. Any other problems like fatigue, abdominal pain, etc?
Customer: replied 2 years ago.
Yeah I've got back pain and pain in my lower stomach and my ribs seem to be hurting too
Expert:  Dr. Chip replied 2 years ago.
OK Jordan and we can continue after this if you'd like. Even though the first period after stopping the injection may not occur for a few months there could be other problems here. Low thyroid functioning, anemia, and something called polycystic ovarian syndrome can also be the problem, as can stress and exercise. At this point you should see your doctor for some blood work and an abdominal ultrasound. All that said, it may just be that this is still from stopping the injections and it may take a while longer for you to get your period
Dr. Chip and 2 other Medical Specialists are ready to help you